Vol. 61, No. 3, pp. 317-327 (2004)
Optimality conditions and duality theorems for nonlipschitz optimization problems
N. GadhiB.P. 3536, Amerchich, Marrakech -- MOROCCO
E-mail: email@example.com , firstname.lastname@example.org
Abstract: In this paper, we are concerned with a multiobjective optimization problem $(P)$. Using a notion of approximation derived from Jourani and Thibault, we give necessary and sufficient optimality conditions for $(P)$. We establish also duality theorems.
Keywords: approximation; duality; weak efficient solution; pseudoinvexity; quasiinvexity.
Classification (MSC2000): 90C29.; 49K30.
Full text of the article:
Electronic version published on: 7 Mar 2008.